AN ALMOST ORTHOSYMMETRIC BILINEAR MAP


Yilmaz R.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.2143-2153, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.515703
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.2143-2153

Abstract

In this paper, as a generalization of the concept of pseudo-almost f-algebra, we define a new concept of almost orthosymmetric bilinear map on a vector lattice and prove that the Arens triadjoint of a positive almost orthosymmetric bilinear map is positive almost orthosymmetric. This also extends results on the order bidual of pseudo-almost f-algebras.